Sir my wife is having itching problem throughout body... Daily she is taking one tablet-lecope(Levo cetrizin). When she is failed to take one day, itching gets started again.. This problem is there for now than 2 years... Any solution for this.. Blood checkup everything done... But couldn't find the reason by doctors..
Like the answers? Chat privately with the doctor of your choice
Hello By what details you have given about your wife's skin condition, it seems that she may be suffering from a kind of Urticaria. It is a long process to get relief. If you need assistance, you can consult me
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.